# SDR DHL9872017D

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT SIDE OF NR 2 ENGINE PYLON LOOK THROUGH ACCESS PANEL 35201 ANGLE IS CORRODED AND CRACKED.  REMOVED ANGLE, INSTALLED NEW ANGLE PER SRM 54-10-2, 12 LONG, N/R 6778.
